Hey all, been away working on my current project. I'm at the climax and want to make sure I'm portraying the events accurately. Here's the situation: 1. My main character is a pill addict. 2. In the climax scene, she takes a couple pills for a headache while trying to finish a ton of work. I don't specify what the pills are, but they're basically oxy/vicodin level. 3. The headache isn't going away, she's getting close to finishing the work, but finishing the work means the job is over and the income with it, so she begins to panic. That sets her into an anxiety spiral. 4. Without thinking, she takes some anxiety meds (again unspecified, but the xanax/valium level). The idea is that she starts puking, falls out of her chair, and loses consciousness. She's at home and her parents find her and get her to a hospital and the plot goes from there, but my biggest concern is the timeline. I've been able to get good info about the symptoms and effects of overdose, but unable to find information on how quickly the effects of mixing these pills would hit and whether two of each pill would be enough to be a serious threat (seems like it would be). Obviously things like this are going to depend on the person, but are there any general guidelines that would apply here? She's 26, fairly average young woman with no specified medical conditions. Any advice would be greatly appreciated. Thanks!